# SDR CA001018002

- Difficulty date: July 31, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 9,444 hours
- Engine: Pwa PT6A42
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473275
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER STARTING BOTH ENGINES, THE FIRE INDICATION FOR THE RT ENGINE WENT OFF. MAINTENANCE INSPECTED ALL FIRE DETECTORS AND TESTED THEM AND FOUND THEM TO BE SERVICEABLE. AN ENGINE RUN WAS ALSO CARRIED OUT AND WAS SUCCESSFUL. THE AIRCRAFT WAS RETURNED TO SERVICE. MOISTURE IS SUSPECTED AS THE CAUSE.
